# SDR IPXA2016072706384

- Difficulty date: July 18, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 64,802 hours, 11,375 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB29548
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, RIGHT WING FIXED L/E SKIN SPLICE DOUBLER CRACKED ALONG XOS 789.  REMOVED FABRICATED AND INSTALLED REPLACEMENT SPLICE DOUBLER IAW DWG ARB2954 AND SRM 51-33-01.
